Two-dimensional maximin Latin hypercube designs

Research output: Contribution to journalArticleScientificpeer-review

253 Downloads (Pure)
Original languageEnglish
Pages (from-to)3483-3493
JournalDiscrete Applied Mathematics
Volume156
Issue number18
Publication statusPublished - 2008

Cite this

@article{61788dd1b1b54c8191518afb2ec8ca45,
title = "Two-dimensional maximin Latin hypercube designs",
author = "{van Dam}, E.R.",
note = "Appeared earlier as CentER DP 2005-105",
year = "2008",
language = "English",
volume = "156",
pages = "3483--3493",
journal = "Discrete Applied Mathematics",
issn = "0166-218X",
publisher = "Elsevier",
number = "18",

}

Two-dimensional maximin Latin hypercube designs. / van Dam, E.R.

In: Discrete Applied Mathematics, Vol. 156, No. 18, 2008, p. 3483-3493.

Research output: Contribution to journalArticleScientificpeer-review

TY - JOUR

T1 - Two-dimensional maximin Latin hypercube designs

AU - van Dam, E.R.

N1 - Appeared earlier as CentER DP 2005-105

PY - 2008

Y1 - 2008

M3 - Article

VL - 156

SP - 3483

EP - 3493

JO - Discrete Applied Mathematics

JF - Discrete Applied Mathematics

SN - 0166-218X

IS - 18

ER -